View : 46 Download: 0

Local Spectral Property of 2 x 2 Operator Matrices

Title
Local Spectral Property of 2 x 2 Operator Matrices
Authors
Ko, Eungil
Ewha Authors
고응일
SCOPUS Author ID
고응일scopus
Issue Date
2019
Journal Title
FILOMAT
ISSN
0354-5180JCR Link
Citation
FILOMAT vol. 33, no. 7, pp. 1845 - 1854
Keywords
SVEPBishop's property (beta)spectra
Publisher
UNIV NIS, FAC SCI MATH
Indexed
SCIE; SCOPUS WOS
Document Type
Article
Abstract
In this paper we study the local spectral properties of 2 x 2 operator matrices. In particular, we show that every 2 x 2 operator matrix with three scalar entries has the single valued extension property. Moreover, we consider the spectral properties of such operator matrices. Finally, we show that some of such operator matrices are decomposable.
DOI
10.2298/FIL1907845K
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE